# SDR IPXA2023090520691

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N622UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65784
- Aircraft time: 12,029 hours, 1,826 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MLD207261
- Part serial: B137819
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS O2 MASK QUICK DON MASK RED LEVER MISSING R AND R CAPTAINS O2 MASK REF AMM 35-11-18
